# SDR ASAA2020030932373

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 25,303 hours, 8,141 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8626
- Condition: Intermittent
- Location: Ac Bay
- Part time: 48,264 hours, 16,472 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL RT PACK LIGHT ILLUMINATED QRH PERFORMED. LIGHT EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. #2 PZTC BITE PREV FLT LOGGED "THIS PACK TCV" FAULT. REF B737-900 FIM 21-62 TASK 831. REMOVED AND REPLACED RIGHT TCV V141. PZTC BITE AND RIGHT PACK OPS CHECKED GOOD.
